# SDR SIMA2020032321001

- Difficulty date: March 21, 2020
- Submitted: March 23, 2020
- Operation: Air carrier
- Aircraft: N925AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500908
- Aircraft time: 36,073 hours, 31,267 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Handle
- Condition: Sticks
- Location: Brake System
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PARKING BRAKE HANDLE VERY STICKY HARD TO PULL TO SET-C/A-SERVIDE PARKING BRAKE HANDLE AND VALVE I.A.W. AMM 32-44-10
